Alert archive / Virginia / Small Craft Advisories in 2021

Small Craft Advisory 66, NWS Wakefield, VA

June 20, 2021

NWS Wakefield, VA issued this small craft advisory at Jun 20, 2021, 4:59 PM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2021, 4:59 PM EDT (20:59 UTC)
Expired
Jun 20, 2021, 9:55 PM EDT
In force
5 hr
Issued by
NWS Wakefield, VA

The text

As transmitted.

904 
WHUS71 KAKQ 202059
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
459 PM EDT Sun Jun 20 2021

ANZ630>632-634-210200-
/O.NEW.KAKQ.SC.Y.0066.210620T2059Z-210621T0200Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
459 PM EDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WHAT...South winds 15 to 20 kt and waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA, 
  Chesapeake Bay from Windmill Point to New Point Comfort VA, 
  Chesapeake Bay from New Point Comfort to Little Creek VA and 
  Chesapeake Bay from Little Creek VA to Cape Henry VA including 
  the Chesapeake Bay Bridge Tunnel.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ633-210500-
/O.CON.KAKQ.SC.Y.0065.210621T1200Z-210621T2000Z/
Currituck Sound-
459 PM EDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM EDT
MONDAY...

* WHAT...East to southeast winds becoming northwest 15 to 25 kt 
  and waves 2 ft expected.

* WHERE...Currituck Sound.

* WHEN...From 8 AM to 4 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ656-658-210500-
/O.CON.KAKQ.SC.Y.0065.210621T1200Z-210622T0000Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
459 PM EDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
MONDAY...

* WHAT...East to southeast winds 15 to 25 kt with gusts up to 30 
  kt becoming north to northwest and seas 4 to 5 ft expected.

* WHERE...Coastal Waters from Cape Charles Light to Virginia- 
  North Carolina border out to 20 nm.

* WHEN...From 8 AM to 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
196 
WHUS71 KAKQ 202306
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
706 PM EDT Sun Jun 20 2021

ANZ630>632-634-210200-
/O.CON.KAKQ.SC.Y.0066.000000T0000Z-210621T0200Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
706 PM EDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...South winds 15 to 20 kt and waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA, 
  Chesapeake Bay from Windmill Point to New Point Comfort VA, 
  Chesapeake Bay from New Point Comfort to Little Creek VA and 
  Chesapeake Bay from Little Creek VA to Cape Henry VA including 
  the Chesapeake Bay Bridge Tunnel.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ633-210715-
/O.CON.KAKQ.SC.Y.0065.210621T1200Z-210621T2000Z/
Currituck Sound-
706 PM EDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM EDT
MONDAY...

* WHAT...East to southeast winds becoming northwest 15 to 25 kt 
  and waves 2 ft expected.

* WHERE...Currituck Sound.

* WHEN...From 8 AM to 4 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ656-658-210715-
/O.CON.KAKQ.SC.Y.0065.210621T1200Z-210622T0000Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
706 PM EDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
MONDAY...

* WHAT...East to southeast winds 15 to 25 kt with gusts up to 30 
  kt becoming north to northwest and seas 4 to 5 ft expected.

* WHERE...Coastal Waters from Cape Charles Light to Virginia- 
  North Carolina border out to 20 nm.

* WHEN...From 8 AM to 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
272 
WHUS71 KAKQ 210155
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
955 PM EDT Sun Jun 20 2021

ANZ630>632-634-210300-
/O.CAN.KAKQ.SC.Y.0066.000000T0000Z-210621T0200Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
955 PM EDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

ANZ633-211000-
/O.CON.KAKQ.SC.Y.0065.210621T1200Z-210621T2000Z/
Currituck Sound-
955 PM EDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM EDT
MONDAY...

* WHAT...East to southeast winds becoming northwest 15 to 25 kt 
  and waves 2 ft expected.

* WHERE...Currituck Sound.

* WHEN...From 8 AM to 4 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ656-658-211000-
/O.CON.KAKQ.SC.Y.0065.210621T1200Z-210622T0000Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
955 PM EDT Sun Jun 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
MONDAY...

* WHAT...East to southeast winds 15 to 25 kt with gusts up to 30 
  kt becoming north to northwest and seas 4 to 5 ft expected.

* WHERE...Coastal Waters from Cape Charles Light to Virginia- 
  North Carolina border out to 20 nm.

* WHEN...From 8 AM to 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 4:15 PM EDT, 44 minutes earlier.

Area forecast discussion, Jun 20, 4:15 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
415 PM EDT Sun Jun 20 2021

.SYNOPSIS...
Tropical Depression Claudette is forecast to continue to move
east-northeast through Monday morning, tracking just to the
south of the area late tonight into Monday morning. A fairly
strong early summer cold front crosses the area from Tuesday to
Tuesday night.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 355 PM EDT Sunday...

Current sfc analysis shows high pressure well off the SE coast.
Meanwhile, Tropical Depression Claudette is tracking ENE through
western SC. A band of storms is draped from SW to NE across our NC
counties. Several embedded areas of rotation have been noted and a
tornado threat will be focused over this region over the next few
hours. Skies are partly cloudy north and mostly cloudy south with
temperatures ranging from the mid to upper 80s north and mid to
upper 70s south (due to the cloud cover). Showers and storms will
continue to be possible across far S VA and NE NC through the
afternoon, gradually diminishing in coverage this evening. Models
continue to show a lull in the precip this evening into early
tonight before the next round of showers and occasional storms
moves into NE NC/SE VA. These showers (and isolated storms) will
move NE by early Mon morning, impacting the Eastern Shore. A
brief tornado or two will be possible through tonight with any
convection NE of the low (in SE VA/NE NC)where the greatest
helicity and cape overlap will be. Showers/storms will pull
offshore by late Mon morning as Claudette moves NE off the NC
coast and out to sea. Lows tonight will range from the low to
mid 70s.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
As of 415 PM EDT Sunday...

Skies clear out behind Claudette from W to E late Mon morning into
Mon afternoon. This will allow temps to soar into the low to mid 90s
Mon. With dews still around 70F, expect heat indices in the upper
90s to low 100s (97-103F). There is a slight chance of an isolated
shower/storm in the Northern Neck or northern portion of the Eastern
Shore late Mon afternoon into early Mon evening. Lows Mon night in
the upper 60s to around 70 NW to the mid 70s SE.

A strong summer cold front arrives Tues but will slow as it moves
through central VA. This will result in training showers/storms
through the day with potentially heavy rainfall. Widespread rainfall
totals of 0.75-1.5 inches will be possible from central VA SE.
Lighter rainfall totals of 0.5 to 0.75 inches will be possible in
the NW piedmont and MD counties of the Eastern Shore. Isolated flash
flooding with training storms will be possible. Highs Tues will
range from the upper 70s to around 80F NW to the mid 80s SE.
Showers/storms end from NW to SE late Tues but isolated showers will
be possible in SE VA/NE NC through early Tues night. Lows Tues night
in the mid 50s NW and mid 60s SE.

Mostly sunny with partly cloudy skies SE Wed and drier. Highs will
also be cooler on Wed in the mid to upper 70s. Lows Wed night in the
low to mid 50s for most and upper 50s to around 60 SE.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 340 AM EDT Sunday...

Cooler and much drier air then looks to return post-frontal on Wed
and Thu as high pressure settles into the area. Highs Wed and Thu
are forecast to be in the upper 70s to mid 80s with lows in the 50s
and 60s under mostly sunny skies (with a bit more cloud cover across
the far SE). The high gradually drifts offshore late in the week
with a modest trend upward in temperatures and humidity. Chances for
diurnal convection start to increase on Friday (and especially next
weekend) as upper troughing establishes itself over the Great Lakes
(and potentially part of the MS River Valley). Will have slight chc
PoPs Friday aftn/evening with mainly chc PoPs over the weekend.
Highs Fri-Sat will mainly be in the mid to upper 80s with lows
mainly in the 60s.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
As of 210 PM EDT Sunday...

MVFR CIGs (~2500 ft) for far S VA/NE NC will gradually decrease
in coverage later this afternoon and into this evening. Current
thinking is that VFR CIGs will continue at the terminals through
early tonight. However, a brief drop to MVFR CIGs will be
possible at ECG with the showers moving in over the next few
hours, although confidence is too low to include in the tafs at
this time. FEW to SCT clouds north of RIC and SCT to OVC south.

Winds are generally S 10-15 kt and will decrease to 5-10 kt
tonight. Late tonight into Mon morning, winds will become SE
10-15 kt before becoming NW at ECG/ORF/PHF as Claudette moves
offshore. Winds everywhere switch to SW 10-15 kt by Mon
afternoon.

Cloud cover increases tonight as Claudette moves ENE. CIGs will
likely fall to MVFR around 8-10z Mon with IFR in the piedmont.
CIGs may fall to IFR at RIC briefly between 12-14z Mon. By 12z
all terminal are expected to be at or below MVFR CIGs. The best
chance of showers will be early Mon morning at ECG with around a
30-50% chance at ORF/PHF. Confidence in timing and exact
coverage is too low at this time to include in tafs for PHF/ORF.
An isolated thunderstorm may also impact ECG, but confidence is
low.

Clouds clear and CIGs rise from W to E late Mon morning as
Claudette moves off the NC coast. VFR/mainly dry by Monday
afternoon and evening. Widespread showers/tstms are expected
Tuesday with a strong cold front. Dry conditions are expected by
midweek as high pressure builds into the region.

&&

.MARINE...
As of 600 AM EDT Sunday...

Update...
Based on the 5 AM track of T.D. Claudette being a bit farther
north, went ahead and expanded the SCA to include the Currituck
Sound, VA/NC coastal waters south of Cape Charles Mon. The latest
TCM gridded data suggests ESE wind 20-25 kts with gusts to 30 kts
across the coastal waters for a 4-6 hr period Mon morning into the
early aftrn. Winds shift back to the south and fall below SCA
levels by late Mon aftrn. Increased seas Mon as well due to the
increased wind speeds.

PVS DSCN:
SCA's remain in place this morning for the srn Ches Bay/Currituck
Sound/lwr James River for marginal 15-20 kt winds from the SW. The
gradient relaxes this aftrn allowing winds to fall blo SCA levels.

A strong cold front crosses the waters late Tue. Models are starting
to show there could be enuf of a CAA surge behind it for a brief prd
of SCA winds erly Wed as the winds shift to the north..

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 8 AM to 8 PM EDT Monday for ANZ656-
     658.
     Small Craft Advisory from 8 AM to 4 PM EDT Monday for ANZ633.

&&

SYNOPSIS...ERI/RMM
NEAR TERM...RMM
SHORT TERM...RMM
LONG TERM...ERI/LKB
AVIATION...RMM
MARINE...MPR
Hazardous weather outlook, Jun 20, 4:23 PM EDT, 36 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
423 PM EDT Sun Jun 20 2021

MDZ021>025-VAZ048-060>062-064>069-075>090-092-093-095>100-509>525-
212030-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Virginia Beach-Accomack-Northampton-
Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
423 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia, south central Virginia and southeast Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A cold front will slowly push through Tuesday with training showers
and storms along it. Widespread moderate to locally heavy rainfall
is expected. Isolated flash flooding will be possible where showers
and storms train.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>017-030>032-102-212030-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-
423 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...Tonight.

Locally heavy rain will be possible through Monday morning as
Tropical Depression Claudette passes south of the local area. In
addition, a low, but non zero threat for a brief tornado remains
late today and tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A cold front will slowly push through Tuesday with training showers
and storms along it. Widespread moderate to locally heavy rainfall
is expected. Isolated flash flooding will be possible where showers
and storms train.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 20, 3:00 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Wakefield VA
300 PM EDT Sun Jun 20 2021

NCZ030-201945-
Bertie-
300 PM EDT Sun Jun 20 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BERTIE COUTNY...

At 258 PM EDT, a strong thunderstorm was located near Williamston,
moving east at 25 mph.

This storm has exibited some rotation, so remain alert for any
warnings.

This storm will remain over mainly rural areas of southeastern Bertie
County, including the following locations... Woodard.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3582 7690 3586 7690 3589 7691 3590 7694
      3586 7701 3586 7704 3589 7704 3594 7673
      3593 7674 3594 7669 3592 7670 3592 7672
      3587 7675 3586 7678 3588 7681 3588 7683
      3585 7683 3581 7688
TIME...MOT...LOC 1858Z 264DEG 22KT 3583 7699

Zimmerman
Special weather statement, Jun 20, 3:06 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Wakefield VA
306 PM EDT Sun Jun 20 2021

NCZ031-032-201945-
Perquimans-Chowan-
306 PM EDT Sun Jun 20 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PERQUIMANS AND
SOUTHEASTERN CHOWAN COUNTIES...

At 306 PM EDT, a strong thunderstorm was located over Snug Harbor, or
8 miles south of Hertford, moving east at 20 mph.

This storm has exibited some rotation, so remain alert for any
warnings.

This storm will be near...
  Snug Harbor around 315 PM EDT.

Other locations impacted by this storm include Saint Johns, Holiday
Island, Jacocks, Stevenson Point, Harvey Point and Somerset.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3607 7656 3619 7627 3616 7624 3613 7622
      3611 7619 3610 7621 3611 7627 3608 7633
      3609 7635 3608 7645 3607 7642 3607 7643
      3602 7647 3601 7652
TIME...MOT...LOC 1906Z 248DEG 19KT 3606 7647

Zimmerman
Special weather statement, Jun 20, 4:16 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Wakefield VA
416 PM EDT Sun Jun 20 2021

NCZ015>017-102-202100-
Eastern Currituck-Pasquotank-Camden-Western Currituck-
416 PM EDT Sun Jun 20 2021

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT SOUTHEASTERN CAMDEN...
SOUTHEASTERN PASQUOTANK AND SOUTHEASTERN CURRITUCK COUNTIES...

At 416 PM EDT, a thunderstorm with heavy rain was located near
Weeksville, moving east at 20 mph.

Rainfall amounts of up to 1 inch are possible with this storm.

This storm will be near...
  Old Trap around 430 PM EDT.
  Grandy around 455 PM EDT.
  Sanderling around 500 PM EDT.

Other locations impacted by this storm include Jarvisburg, Frog
Island, Powells Point, Poplar Branch, Spot, Listers Corner, Texas,
Glen Cove, Bertha and Goose Creek.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

LAT...LON 3611 7585 3614 7587 3617 7591 3618 7600
      3614 7600 3615 7606 3614 7610 3613 7611
      3613 7614 3612 7618 3614 7621 3624 7613
      3634 7579 3622 7574 3622 7577 3620 7576
      3619 7579 3609 7575 3608 7579 3607 7580
TIME...MOT...LOC 2016Z 257DEG 17KT 3615 7610

Zimmerman
Special weather statement, Jun 20, 4:59 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
459 PM EDT Sun Jun 20 2021

NCZ017-102-202130-
Eastern Currituck-Western Currituck-
459 PM EDT Sun Jun 20 2021

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT SOUTHEASTERN CURRITUCK
COUNTY...

At 458 PM EDT, a thunderstorm with heavy rain was located near
Grandy, moving east at 20 mph.

Rainfall amounts of up to 1 inch are possible with this storm.

Locations impacted include...
Grandy, Sanderling, Point Harbor, Jarvisburg, Powells Point, Spot,
Harbinger and Mamie.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

LAT...LON 3611 7585 3614 7587 3614 7589 3617 7589
      3620 7592 3624 7594 3629 7575 3623 7573
      3622 7577 3620 7576 3619 7579 3618 7579
      3613 7576 3609 7575 3608 7579 3607 7580
TIME...MOT...LOC 2058Z 257DEG 17KT 3616 7586

Zimmerman

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 3:03 AM EDTSmall Craft AdvisoryAKQ37 hr
Jun 20, 4:00 PM EDTSpecial Marine WarningAKQ90 min
Jun 20, 3:00 PM EDTSpecial Weather StatementAKQBertie45 min
Jun 20, 3:06 PM EDTSpecial Weather StatementAKQPerquimans39 min
Jun 20, 3:10 PM EDTTornado WarningAKQChowan, Perquimans35 min
Jun 20, 3:41 PM EDTTornado WarningAKQPasquotank, Perquimans34 min
Jun 20, 4:16 PM EDTSpecial Weather StatementAKQCurrituck44 min
Jun 20, 4:59 PM EDTSpecial Weather StatementAKQCurrituck31 min
Jun 19, 11:19 PM EDTSpecial Weather StatementAKQWicomico26 min

Nearby

Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.